• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 4 fuera de 34 páginas
Examen

ANCC NI-BC Comprehensive Final Test 2025 (With Solns)

Document preview thumbnail
Vista previa 4 fuera de 34 páginas

ANCC NI-BC Comprehensive Final Test 2025 (With Solns)ANCC NI-BC Comprehensive Final Test 2025 (With Solns)ANCC NI-BC Comprehensive Final Test 2025 (With Solns)

Vista previa del contenido

Informatics Nursing Certification

Comprehensive Final Test (Qns & Ans)

2025

1. Scenario: An 87‑year‑old woman with a history of
osteoporosis, mild cognitive impairment, and previous falls
presents for a routine visit. During her assessment, you observe
decreased lower extremity strength and poor balance. Which
intervention is most appropriate to reduce her fall risk?
A) Recommend complete bed rest to eliminate fall risk.
B) Initiate a supervised physical therapy program focused on
strength and balance training.
C) Advise her to use a walker exclusively without further
intervention.
D) Increase her calcium supplement dosage.




©2025

, ANS: B) Initiate a supervised physical therapy program
focused on strength and balance training.
Rationale: Supervised exercise programs have been shown to
improve balance, muscle strength, and functional mobility in
older adults, thereby reducing fall risk. Complete immobilization
(A) can lead to deconditioning, while immediately prescribing a
walker (C) without additional therapy may not address underlying
deficits. Increasing supplements (D) is not directly linked to
reducing fall risk.


2. Scenario: During a comprehensive assessment, a 78‑year‑old
man with chronic kidney disease and heart failure exhibits signs
of polypharmacy. He complains of dizziness and confusion.
Which approach should the nurse prioritize?
A) Advise the patient to continue his medications without
change.
B) Conduct a medication reconciliation in collaboration with
a pharmacist and the care team.
C) Immediately discontinue all nonessential medications.
D) Refer the patient for cognitive behavioral therapy.


ANS: B) Conduct a medication reconciliation in
collaboration with a pharmacist and the care team.
Rationale: Polypharmacy is common in geriatric patients and
increases the risk of adverse drug interactions. A formal
medication reconciliation allows the care team to ensure that each
medication is necessary, appropriately dosed, and to identify
©2025

,potential interactions that may be contributing to the patient’s
symptoms.


3. Scenario: A 90‑year‑old patient with known mild cognitive
impairment and limited vision has difficulty managing his self-
care. Which assessment tool is most appropriate to evaluate his
functional status in this context?
A) Mini-Mental State Examination (MMSE)
B) Katz Index of Independence in Activities of Daily Living
C) Braden Scale
D) Confusion Assessment Method (CAM)


ANS: B) Katz Index of Independence in Activities of Daily
Living
Rationale: The Katz Index measures independence in basic
activities of daily living (ADLs) and is particularly useful in
evaluating the functional status of older adults, which is crucial
for developing appropriate care plans in the geriatric population.


4. Scenario: A family nurse practitioner (FNP) is managing an
82‑year‑old patient recently admitted for acute decompensated
heart failure. Which clinical finding would most strongly suggest
that the patient requires a revision of his outpatient management
plan?
A) A slight weight gain of 1 kg over a week.
©2025

, B) An increase in B-type natriuretic peptide (BNP) levels and
pulmonary crackles on auscultation.
C) A heart rate of 88 beats per minute at rest.
D) Mild ankle edema with a history of CHF.


ANS: B) An increase in B‑type natriuretic peptide (BNP)
levels and pulmonary crackles on auscultation.
Rationale: Elevated BNP and pulmonary crackles indicate
increased cardiac stress and pulmonary congestion, which are
strong markers of acute heart failure decompensation in older
adults. Minor changes (A, C, D) may be less specific.


5. Scenario: A 76‑year‑old patient with a history of diabetes
and hypertension presents with a new onset of intermittent
claudication. Which non-pharmacologic strategy is most
beneficial in managing this condition?
A) Initiate a supervised exercise program focusing on
walking therapy.
B) Recommend complete avoidance of physical activity.
C) Schedule immediate vascular surgery consultation.
D) Advise the patient to increase dietary iron.


ANS: A) Initiate a supervised exercise program focusing on
walking therapy.
©2025

Información del documento

Subido en
30 de abril de 2025
Número de páginas
34
Escrito en
2024/2025
Tipo
Examen
Contiene
Desconocido
$16.99

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Seller avatar
Los indicadores de reputación están sujetos a la cantidad de artículos vendidos por una tarifa y las reseñas que ha recibido por esos documentos. Hay tres niveles: Bronce, Plata y Oro. Cuanto mayor reputación, más podrás confiar en la calidad del trabajo del vendedor.
Examiner651
5.0
(2)
Vendido
21
Seguidores
5
Artículos
3724
Última venta
3 meses hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes